# SDR CALA2023011300110

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 75,391 hours, 31,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311342420000
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 16 CROSSBEAM HOLE H7 HAS A CRACK INDICATION AT 6 O''CLOCK P OSITION, AT INERFACE OF CROSSBEAM AND FRAME. HOLE H10 HAS A REJE CTABLE INDICATION BOTH LAYERS FROM OUT OF ROUND CONDITION. PER N R''S 9292448/36448 & 9292449/36449 AD 2018-14-09, ECRA 5310-08091 ON OR BEFORE THE AIRCRAFT REACHES 119172 TOTAL FLIGHT CYCLES. ACCOMPLISHED INITIAL INSPECTION AT RH FR16 CROSSBEAM SPLICING REPAIRED HOLES, H7 AND H10 PER PART 2 OF THE LATEST REVISION OF REPAIR WAS ACCOMPLISHED IAW ECRA 5310-08091 WORK INSTRUCTIONS REO-L24219.
